MathSciNet Relay Station
MathSciNet bibliographic data
MR2526879 39A11 (39A10)
Elsayed, Elsayed M. Dynamics of a recursive sequence of higher order. Comm. Appl. Nonlinear Anal. 16 (2009), no. 2, 37–50.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement